# SDR AMTA200301084

- Difficulty date: August 23, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN COMPT 704 NEEDS BATTERIES REPLACED.  REMOVED AND REPLACED MEGAPHONE BATTERIES PER MM 25-34-00.  OK FOR SERVICE.  (M)
